# SDR AMTA200201241

- Difficulty date: September 2, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N195AT
- Make and model: Lkheed 1011
- Aircraft serial: 193C1041
- Aircraft time: 72,866 hours, 32,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longeron
- Condition: Cracked
- Location: Air Scoop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE  FORWARD SECTION, LT RAM AIR SCOOP UPPER LONGERON CRACKED AT RADIUS F.S 267 TO F.S 281 W.L 150, 4 INCHES IN LENGTH.
